RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 2012–2014 (Mi de6378)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Iterative methods of Newton–Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators

I. P. Ryazantseva

Gorky Institute of Water Transport Engineers

Full text: PDF file (413 kB)

Bibliographic databases:
UDC: 519.6
Received: 15.03.1984

Citation: I. P. Ryazantseva, “Iterative methods of Newton–Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators”, Differ. Uravn., 23:11 (1987), 2012–2014

Citation in format AMSBIB
\Bibitem{Rya87}
\by I.~P.~Ryazantseva
\paper Iterative methods of Newton--Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 2012--2014
\mathnet{http://mi.mathnet.ru/de6378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928255}
\zmath{https://zbmath.org/?q=an:0638.65051}


Linking options:
  • http://mi.mathnet.ru/eng/de6378
  • http://mi.mathnet.ru/eng/de/v23/i11/p2012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Ryazantseva, “Some continuous regularization methods for monotone equations”, Comput. Math. Math. Phys., 34:1 (1994), 1–7  mathnet  mathscinet  zmath  isi
    2. Nguyen Buong, Nguyen Duong Nguyen, Nguyen Thi Thu Thuy, “Newton–Kantorovich iterative regularization and generalized discrepancy principle for nonlinear ill-posed equations involving accretive mappings”, Russian Math. (Iz. VUZ), 59:5 (2015), 32–37  mathnet  crossref
  • Number of views:
    This page:68
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019